# SDR SWAA970610

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Reqd Service
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CREW NOTED BLUE WATER FROM FORWARD LAV WAS LEAKING AND FLOWING DOWN CENTER AISLE.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  DRAINED AND RESERVICED FWD LAVATORY PER BOEING M/M, NO DEFECTS NOTED.
